# SDR A6WA200940041

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,102 hours, 15,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 131269/1 - 4DMI13275 REPAIR LT WING OTBD L/E AS REQUIRED DENT EXISTS IN L/E SKIN. 6.00 INCH L X 3.50 INCH W X .103 INCH DEEP.  REO 601R-57-41-490 AND 601R-57-41-490 REV A LT WING OTBD L/E SKIN REPLACED IAW SRM 51-42-06 AND REO 601R-57-41-161, REV B AND DWG 601R12310.  (K)
